# SDR SWIA2014061838171

- Difficulty date: June 13, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 31,490 hours, 26,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL FLOOD LIGHT AT MAIN CABIN DOOR HAS ONE LAMP INOPERATIVE.  REPLACED THE LAMP IAW AMM.
